# SDR TSAA0253233

- Difficulty date: October 18, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM OUT ALL THREE HOLES IN THE DAMAGED ZONE.  HFEC THE EDGE OF THE TRIM.  FABRICATED A DOUBLER AND A TRIPLER.  INSTALLED DOUBLER AND TRIPLER.  REPAIR COMPLETED IAW ECO 3250, FIGURE 24.  AIRCRAFT RETURNED TO SERVICE.  (M)
